Journal of the Mathematical Society of Japan

Generalized standard Auslander-Reiten components

Andrzej SKOWROŃSKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 46, Number 3 (1994), 517-543.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227104695

Digital Object Identifier
doi:10.2969/jmsj/04630517

Mathematical Reviews number (MathSciNet)
MR1276836

Zentralblatt MATH identifier
0828.16011

Subjects
Primary: 16G70: Auslander-Reiten sequences (almost split sequences) and Auslander- Reiten quivers

Citation

SKOWROŃSKI, Andrzej. Generalized standard Auslander-Reiten components. J. Math. Soc. Japan 46 (1994), no. 3, 517--543. doi:10.2969/jmsj/04630517. http://projecteuclid.org/euclid.jmsj/1227104695.


Export citation